Recursions with uniquely determined topologies
Fundamenta Mathematicae, Tome 77 (1972) no. 3, pp. 219-225
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_77_3_219_225,
author = {C. Kelemen},
title = {Recursions with uniquely determined topologies},
journal = {Fundamenta Mathematicae},
pages = {219--225},
year = {1972},
volume = {77},
number = {3},
doi = {10.4064/fm-77-3-219-225},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-77-3-219-225/}
}
C. Kelemen. Recursions with uniquely determined topologies. Fundamenta Mathematicae, Tome 77 (1972) no. 3, pp. 219-225. doi: 10.4064/fm-77-3-219-225
Cité par Sources :